MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE AND WORKMATE CLARIS EP-4 TOUCHSCREEN COMPUTER; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-WORKMATE AND WORKMATE CLARIS EP-4 TOUCHSCREEN COMPUTER; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Model Number H21911
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
The touch screen interface was smoking from the back top right of the monitor prior to the procedure.The system had been on for about 15-20 minutes and all the sudden started smoking.It was unplugged from the power and bypassed directly to the workmate cpu and the case was completed with no further issues.
 
Additional Manufacturer Narrative
Corrected data: brand name.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformance were identified that are related to the reported event.Based on the information received, the cause of the reported incident could not be determined.The customer will not be shipping the system and want nothing done with it as they have purchased a new one.The touchscreen has been disconnected and unused since the event.

Brand Name
EP-WORKMATE AND WORKMATE CLARIS EP-4 TOUCHSCREEN COMPUTER
Common Device Name
GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8582516
Report Number2184149-2019-00084
Device Sequence Number16771960
Product Code JOQ
UDI-Device Identifier05414734219112
UDI-Public05414734219112
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH21911
Device Catalogue NumberH21911
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer05/07/2019
05/07/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date05/10/2019
05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;